Brazilian Journal of Probability and Statistics

Corrigendum. The beta log-logistic distribution

Artur J. Lemonte

Full-text: Open access

Article information

Braz. J. Probab. Stat., Volume 29, Number 1 (2015), 172-173.

First available in Project Euclid: 30 October 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Lemonte, Artur J. Corrigendum. The beta log-logistic distribution. Braz. J. Probab. Stat. 29 (2015), no. 1, 172--173. doi:10.1214/14-BJPS260.

Export citation


  • Arnold, B. C. (2014). Univariate and multivariate Pareto models. Journal of Statistical Distributions and Applications 1, 1–16.
  • Cox, C. (2008). The generalized $F$ distribution: An umbrella for parametric survival analysis. Statistics in Medicine 27, 4301–4312.
  • Eugene, N., Lee, C. and Famoye, F. (2002). Beta-normal distribution and its applications. Communications in Statistics—Theory and Methods 31, 497–512.
  • Feller, W. (1971). An Introduction to Probability Theory and Its Applications, Volume 2, 2nd ed. New York: Wiley.
  • Johnson, N., Kotz, S. and Balakrishnan, N. (1995). Continuous Univariate Distributions, Volume 2, 2nd ed. New York: Wiley.
  • Lemonte, A. J. (2014). The beta log-logistic distribution. Brazilian Journal of Probability and Statistics 28, 313–332.
  • McDonald, J. B. (1984). Some generalized functions for the size distributions of income. Econometrica 52, 647–663.
  • Pham-Gia, T. and Duong, Q. P. (1989). The generalized beta- and $F$-distributions in statistical modelling. Mathematical and Computer Modelling 12, 1613–1625.

See also